MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, temporary stoma was established due to ileus.Stoma was established again due to transverse colon cancer.Para-stoma hernia occurred and repaired.There was a complaint of recurrent hernia, ileus also occurred.Computed tomography(ct) was performed and noted that the small intestine prolapsed from ileus from the opposite side through the stoma, ileus was confirmed.Hernia was taken care by emergency treatment, when prolapsed again, reoperation was scheduled, ileus was released after ambrosia.Because only ct was performed, it was unable to confirm if there was mesh damage that caused the recurrence.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8119859
Report Number9615742-2018-02633
Device Sequence Number1710687
Product Code FTL
UDI-Device Identifier10884521177758
UDI-Public10884521177758
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model NumberPCOPM15
Device Catalogue NumberPCOPM15
Device Lot NumberPNF0306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;